# SDR DALA2024041904590

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 EXFOLATION CORROSION ON FLOOR STRINGER SUPPORTS STA 1470 RBL=16, STA 1510 LBL=7, AND RBL=7 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00621: FLOOR STRINGER SUPPORTS STA 1495 TO 1548 LBL=7, AND RBL=7 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53-2R REPAIR 1 AND FLOOR STRINGER SUPPORTS STA 1445 TO 1505 RBL=16, WAS FABRICATED PER DWG 146N5447 REV C AND INSTALLED PER B757-200 SRM. (0299508)
